Unramified forcing preserving the law of double negation.
Archiv für mathematische Logik und Grundlagenforschung, Tome 26 (1987), pp. 177-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1987__26_138062,
author = {A. Abian and K. Keremedis},
title = {Unramified forcing preserving the law of double negation.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {177--180},
year = {1987},
volume = {26},
zbl = {0645.03049},
url = {http://geodesic.mathdoc.fr/item/AMLG_1987__26_138062/}
}
A. Abian; K. Keremedis. Unramified forcing preserving the law of double negation.. Archiv für mathematische Logik und Grundlagenforschung, Tome 26 (1987), pp. 177-180. http://geodesic.mathdoc.fr/item/AMLG_1987__26_138062/